Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 18, 2011, 11:46 PM EDT for Caroline County, Maryland. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2011, 11:46 PM EDT (03:46 UTC)
- Expired
- May 19, 2011, 12:45 AM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 52 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
972
WWUS81 KPHI 190346
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT WED MAY 18 2011
MDZ019-020-190445-
CAROLINE MD-TALBOT MD-
1146 PM EDT WED MAY 18 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND TALBOT COUNTIES...
AT 1144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF SALISBURY...MOVING NORTH AT 20
MPH. THE THUNDERSTORM WILL BE NEAR CHOPTANK AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.
LAT...LON 3857 7606 3860 7607 3862 7612 3878 7615
3880 7610 3881 7613 3880 7615 3888 7616
3888 7613 3887 7611 3891 7611 3890 7575
3867 7578 3869 7583 3869 7590 3867 7595
3858 7600
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 18, 9:20 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 18, 9:20 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT WED MAY 18 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER WEST VIRGINIA WILL MEANDER OVER THE
OHIO VALLEY TONIGHT BEFORE TRACKING EASTWARD AND REACHING THE
DELMARVA AREA BY THURSDAY NIGHT. THE LOW WILL THEN MOVE OFF THE
EAST COAST BY SATURDAY. HIGH PRESSURE WILL FOLLOW FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AN UPPER AIR ANALYSIS PLACED A VORTICITY LOBE OVER THE DELMARVA
WHICH IS TRACKING NORTHWARD AROUND THE CLOSED LOW. THE ASSOCIATED
ENHANCED ASCENT WITH THIS IS AIDING IN RAPID SHOWER DEVELOPMENT
ACROSS THE CENTRAL AND NORTHERN ZONES EARLY THIS EVENING. THIS
ACTIVITY IS MOVING THOUGH, THEREFORE ADJUSTED THE POPS TO REFLECT
THIS BEFORE LESS COVERAGE ARRIVES FROM THE SOUTH. THE HEAVIER
CELLS THAT DEVELOPED OVER BUCKS AND MONTGOMERY COUNTIES ARE ON THE
EASTERN EDGE OF THE INSTABILITY GRADIENT /SBCAPE/. THIS ACTIVITY
MAY NOT BECOME DEEP ENOUGH TO GENERATE LIGHTNING, HOWEVER WE WILL
CONTINUE WITH THE ISOLATED THUNDER MENTION GIVEN SOME LINGERING
INSTABILITY. THE HOURLY GRIDS WERE TWEAKED BASED OFF THE 23Z
OBSERVATIONS AND LAMP/LAV GUIDANCE. THE OVERNIGHT LOWS WERE MOSTLY
A GFS/NAM MOS BLEND. THE SHOWER ACTIVITY WILL CONTINUE TO PRODUCE
LOCAL DOWNPOURS FOR AWHILE TONIGHT. SOME CLEARING HAS WORKED INTO
THE DELMARVA ZONES THEREFORE THE SKY COVER WAS ADJUSTED SOME. THE
MAIN CONVECTIVE FOCUS APPEARS TO REMAIN SOUTHWEST OF OUR AREA
WHERE BETTER INSTABILITY IS NOW LOCATED.
OUR SURVEY TEAM HAS CONFIRMED THAT AN EF-0 TORNADO TOUCHED DOWN
EARLIER THIS AFTERNOON IN NORTHEAST PHILADELPHIA. DETAILS CAN BE
FOUND IN THE PUBLIC INFORMATION STATEMENT /PNS/ PRODUCT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE PATTERN REMAIN MUCH THE SAME IN THE SHORT TERM. THE UPPER LOW
WILL APPROACH FROM THE WEST THU AND THEN MEANDER OVER OUR AREA FRI
INTO SAT. THE LOW WILL BRING OCCASIONAL SHOWERS AND AFTERNOON
AND/OR EVENING THUNDERSTORMS ACROSS THE AREA THU AND FRI. HEAVY
RAINS WILL BE POSSIBLE WITH THE DEEP MOISTURE ACROSS THE AREA. THE
OVERALL RAINFALL TOTALS WILL PROBABLY BE LESS ON THURSDAY AND
FRIDAY THAN THAT WHICH OCCURRED TODAY. SLOW IMPROVEMENT BY
SATURDAY WITH CHCS OF PRECIPITATION BACK IN THE SLGT CHC RANGE.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ON SATURDAY NIGHT, THE MID LEVEL LOW THAT HAS BEEN INFLUENCING
OUR WEATHER FOR THE PAST FEW DAYS SHOULD BE WELL OFF THE MIDDLE
ATLANTIC COAST. A MID AND UPPER LEVEL RIDGE IS FORECAST TO EXTEND
FROM THE EASTERN GULF OF MEXICO UP TO THE EASTERN GREAT LAKES AT
THAT TIME. THE LOW SHOULD MOVE FARTHER OUT TO SEA. MEANWHILE, THE
RIDGE IS FORECAST TO PROGRESS EASTWARD AND ITS AXIS IS EXPECTED TO
PASS OVERHEAD ON SUNDAY OR SUNDAY NIGHT. THE RIDGE SHOULD CONTINUE
TO INFLUENCE OUR REGION INTO THE NEW WEEK AS A LONG WAVE TROUGH
MOVES TO THE MIDDLE PART OF THE COUNTRY BY MID WEEK.
AT THE SURFACE, HIGH PRESSURE IS ANTICIPATED TO BUILD DOWN AND
INTO OUR REGION FROM THE NORTHEAST ON SUNDAY. THE HIGH SHOULD
DRIFT OUT OVER THE WESTERN NORTH ATLANTIC WHERE IT IS EXPECTED TO
CONTINUE INFLUENCING OUR REGION. A FRONTAL BOUNDARY FROM THE
NORTHWEST IS FORECAST TO DROP INTO OUR REGION FOR TUESDAY AND
WEDNESDAY.
WITH NO STRONG WEATHER SYSTEMS EXPECTED IN THE LONG TERM PERIOD
OF THE FORECAST, WE WILL CONFINE ANY POPS MAINLY TO THE SLIGHT
CHANCE CATEGORY. THE ONLY EXCEPTION WILL BE OUR NORTHERN COUNTIES
WHERE WE WILL CARRY CHANCE POPS FOR TUESDAY AND WEDNESDAY AS THE
FRONTAL BOUNDARY SETTLES INTO OUR REGION.
ABOVE NORMAL TEMPERATURES ARE EXPECTED FROM SUNDAY THROUGH
WEDNESDAY.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD
AS LOW PRESSURE IN THE UPPER ATMOSPHERE MEANDERS OVER THE UPPER
OHIO RIVER VALLEY TONIGHT AND AS IT BEGINS TO DRIFT EASTWARD ON
THURSDAY. AN EAST TO SOUTH LOW LEVEL FLOW OFF THE OCEAN WILL
CONTINUE TO DRAW MOISTURE INTO OUR REGION. SURFACE WIND SPEEDS
SHOULD REMAIN MOSTLY IN THE 10 KNOT OR LESS RANGE.
IT REMAINS A VERY LOW CONFIDENCE FORECAST.
IT APPEARS AS THOUGH SOME CLEARING WILL CONTINUE TO WORK ITS WAY
UP FROM THE SOUTH AND OVER KMIV, KILG, KPHL, KPNE AND KACY DURING
THE EVENING. THE CLEARING MAY NOT REACH KTTN, KABE AND KRDG.
HOWEVER, WITH PLENTY OF LOW LEVEL MOISTURE AVAILABLE, CLOUDS
SHOULD BEGIN TO REDEVELOP OVER OUR REGION LATE TONIGHT. FOR NOW,
WE HAVE INDICATED MAINLY MVFR CEILING AND VISIBILITY VALUES FOR
KPNE, KPHL, KILG, KMIV AND KACY WITH A TEMPO GROUP FOR IFR AROUND
DAYBREAK. WE HAVE GONE WITH LOWER CEILING AND VISIBILITY VALUES
FOR KRDG, KABE AND KTTN THAN AT THE OTHER FIVE TAF SITES.
THE SHOWER ACTIVITY MAY DIMINISH A BIT FOR TONIGHT BEFORE
REDEVELOPING ON THURSDAY. THE LATEST COMPUTER MODEL GUIDANCE
SUGGESTS THAT KRDG, KABE AND KTTN HAVE A BETTER CHANCE OF
RECEIVING ADDITIONAL SHOWERS ON THURSDAY THAN OUR OTHER FIVE TAF
SITES.
WE WILL INDICATE IMPROVING CEILING AND VISIBILITY VALUES DURING
THE DAYLIGHT HOURS ON THURSDAY AS THE STRONG MAY SUNLIGHT
PENETRATES THE CLOUD DECK AND CAUSES IT TO LIFT AND BREAK A BIT.
OUTLOOK...
WE ARE EXPECTING SHOWERS AND SCATTERED THUNDERSTORMS FROM
THURSDAY NIGHT INTO EARLY FRIDAY NIGHT. AS THE UPPER LEVEL LOW
PRESSURE SYSTEM FINALLY BEGINS TO DRIFT OUT TO SEA OVER THE
WEEKEND, WEATHER CONDITIONS WILL LIKELY IMPROVE IN OUR REGION.
&&
.MARINE...
SCA CONTINUED...MAINLY FOR HAZARDOUS SEAS.
PERSISTENT EASTERLY FLOW OVER THE OCEAN CONTINUES SEAS IN THE 4
TO 7 FOOT RANGE ON THE OCEAN AND 2 TO 5 FEET ON DELAWARE BAY.
12Z/18 GFS WW GUIDANCE SEEMED A BIT HIGH AND TRIMMED IT SLIGHTLY.
SOME WIND GUSTS AROUND 22 KNOTS ARE FORECAST AT TIMES ON THE
OCEAN INTO EARLY TONIGHT. AS THE LOW DRIFTS THROUGH THE MARINE
AREA LATER THIS WEEK...THE EASTERLY FLOW WILL DECREASE AND
CONDITIONS WILL GRADUALLY IMPROVE...BUT EVEN MORE SO OVER THIS
COMING WEEKEND.
FRIDAY THROUGH THE WEEKEND...NO HEADLINES ANTICIPATED.
&&
.HYDROLOGY...
THE PLUME OF DEEPER MOISTURE WILL REMAIN ACROSS THE REGION
TONIGHT. ISOLATED THUNDERSTORMS AND BANDS OF HEAVIER SHOWERS MAY
AFFECT THE AREA OVERNIGHT. MORE SHOWERS WILL BE AROUND THURSDAY.
TOTAL RAINFALL FROM THE SYSTEM SHOULD REACH 1 TO 3 INCHES ON
AVERAGE ACROSS THE AREA. THE POTENTIAL FOR FLOODING REMAINS ACROSS
THE CWA, THEREFORE THE FLOOD WATCH REMAINS IN EFFECT FOR NOW.
&&
.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES ARE RUNNING HIGH DUE TO THE FULL MOON CAUSING
SPRING TIDES, AND THE PERSISTENT ONSHORE FLOW WAS PILING MORE
WATER ONTO THE SHORES AND UP THE BAYS. THE CONTINUING ONSHORE FLOW
WAS PRODUCING POSITIVE TIDAL ANOMALIES AROUND ONE FOOT...IN SOME
CASES A LITTLE OVER AND IN OTHERS A LITTLE UNDER A FOOT. THIS
TREND IS EXPECTED TO CONTINUE TONIGHT.
THE NEXT HIGH TIDE THIS EVENING/EARLY OVERNIGHT PROBABLY WILL REACH
MINOR LEVELS AGAIN...AS TIDES AND ANOMALIES WILL BE SIMILAR. SO...A
COASTAL FLOOD ADVISORY WILL BE ISSUED FOR THESE AREAS AT THIS TIME.
ASTRONOMICAL TIDES WILL REMAIN HIGH THEREAFTER BUT CONDITIONS
SHOULD GRADUALLY IMPROVE FOR LATER IN THE WEEK AS THE TIDAL CYCLES
REDUCE FROM THE LARGER ASTRO DEPARTURES OF THE 17TH AND 18TH. WE
MAY NEED ONE MORE CFADVISORY FOR PORTIONS OF AREA THU NIGHT BUT
THAT OPTION CAN BE REVIEWED OVERNIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR PAZ054-055-060>062-
067>071.
COASTAL FLOOD ADVISORY UNTIL 5 AM EDT THURSDAY FOR PAZ070-071.
NJ...FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR NJZ001-007>010-012>015-
017>019.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT THURSDAY FOR NJZ012>014-
020>027.
COASTAL FLOOD ADVISORY UNTIL 5 AM EDT THURSDAY FOR NJZ016>019.
DE...FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT THURSDAY FOR DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 5 AM EDT THURSDAY FOR DEZ001.
MD...COASTAL FLOOD ADVISORY FROM 5 AM TO 11 AM EDT THURSDAY FOR
MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR ANZ431.
&&
SYNOPSIS...O'HARA
NEAR TERM...GORSE
SHORT TERM...O'HARA
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...DRAG
HYDROLOGY...O'HARA
TIDES/COASTAL FLOODING...DRAGHazardous weather outlook, May 18, 9:16 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 916 PM EDT WED MAY 18 2011 NJZ001-007>010-015-PAZ054-055-060>062-067>069-192100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 916 PM EDT WED MAY 18 2011 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ020>027-192100- KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 916 PM EDT WED MAY 18 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017>019-PAZ070-071-192100- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 916 PM EDT WED MAY 18 2011 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-192100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 916 PM EDT WED MAY 18 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-192100- SALEM- 916 PM EDT WED MAY 18 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-192100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 916 PM EDT WED MAY 18 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT THURSDAY... ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-192100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 916 PM EDT WED MAY 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-192100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 916 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-192100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 916 PM EDT WED MAY 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 18, 11:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT WED MAY 18 2011
MDZ019-020-190445-
CAROLINE MD-TALBOT MD-
1146 PM EDT WED MAY 18 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND TALBOT COUNTIES...
AT 1144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF SALISBURY...MOVING NORTH AT 20
MPH. THE THUNDERSTORM WILL BE NEAR CHOPTANK AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.
LAT...LON 3857 7606 3860 7607 3862 7612 3878 7615
3880 7610 3881 7613 3880 7615 3888 7616
3888 7613 3887 7611 3891 7611 3890 7575
3867 7578 3869 7583 3869 7590 3867 7595
3858 7600
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:29 PM EDT | Areal Flood Warning | PHI | Morris | 4 days |
| May 19, 3:35 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 4 days |
| May 19, 10:26 AM EDT | River Flood Warning | PHI | Essex, Passaic | 65 hr |
| May 19, 10:28 AM EDT | River Flood Warning | PHI | Passaic | 11 hr |
| May 19, 2:19 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 56 min |
| May 19, 2:34 PM EDT | Special Weather Statement | PHI | Warren | 56 min |
| May 19, 3:01 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 3 hr |
| May 19, 3:23 PM EDT | Special Weather Statement | PHI | Hunterdon | 67 min |
| May 19, 3:34 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 12 hr | |
| May 19, 3:37 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 53 min |
| May 19, 3:40 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 5 hr |
| May 19, 3:52 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 8 hr |
| May 19, 4:02 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 58 min |
| May 19, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 54 min |
| May 19, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 55 min |
| May 19, 4:31 PM EDT | Special Weather Statement | PHI | Hunterdon | 59 min |
| May 19, 4:39 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| May 19, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 50 min |
| May 19, 5:21 PM EDT | Special Weather Statement | PHI | Burlington | 54 min |
| May 19, 5:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| May 19, 5:58 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| May 19, 6:08 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 52 min |
| May 19, 7:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 56 min |
| May 19, 7:50 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 55 min |
| May 19, 12:31 PM EDT | Special Weather Statement | PHI | Berks | 89 min |
| May 19, 1:26 PM EDT | Areal Flood Advisory | PHI | Berks | 5 hr |
| May 19, 1:29 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 61 min |
| May 19, 2:22 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 41 min |
| May 19, 2:54 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Northampton | 3 hr |
| May 19, 3:00 PM EDT | Special Weather Statement | PHI | Carbon | 60 min |
| May 19, 3:05 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 55 min |
| May 19, 3:12 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 63 min |
| May 19, 3:15 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery, Philadelphia | 60 min |
| May 19, 4:18 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| May 19, 4:28 PM EDT | Special Weather Statement | PHI | Bucks | 62 min |
| May 19, 4:50 PM EDT | Special Weather Statement | PHI | Monroe | 55 min |
| May 19, 7:23 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 82 min |
| May 18, 9:10 PM EDT | Coastal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 11 hr |
| May 19, 12:11 PM EDT | Special Weather Statement | PHI | Caroline | 94 min |
| May 19, 12:43 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 32 min |
| May 19, 12:54 PM EDT | Special Weather Statement | PHI | Cecil | 66 min |
| May 19, 1:00 PM EDT | Special Weather Statement | PHI | Caroline | 60 min |
| May 19, 1:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 6 hr |
| May 19, 3:39 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 51 min |
| May 19, 4:47 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 88 min |
| May 19, 5:13 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 62 min |
| May 19, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 46 min |
| May 19, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 34 min |
| May 19, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 29 min |
| May 19, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 53 min |
| May 19, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 30 min |
| May 19, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 18 min |
| May 19, 6:53 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
Nearby
Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.